Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 18, 2015, 4:45 PM MST for Maricopa County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 4:45 PM MST (23:45 UTC)
- Expired
- Jul 18, 2015, 5:15 PM MST
- In force
- 30 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:30 PM MST, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 18, 3:30 PM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 330 PM MST SAT JUL 18 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR HEAVY RAINFALL WILL AFFECT MUCH OF THE AREA THROUGH TONIGHT WITH MORE SCATTERED COVERAGE AGAIN ON SUNDAY. MOSTLY CLOUDY SKIES DURING THIS PERIOD WILL ALSO HELP TO BRING BELOW NORMAL TEMPERATURES. SOMEWHAT DRIER AIR WILL MOVE INTO THE REGION EARLY NEXT WEEK WITH A RETURN TO TYPICAL MONSOON CONDITIONS AND WARMER TEMPERATURES BY MID WEEK. && .DISCUSSION... TODAY IS TURNING OUT TO BE A MUCH MORE ACTIVE DAY AS PLENTIFUL MOISTURE IN PLACE IN COMBINATION WITH AN UNSTABLE ENVIRONMENT HAS ALLOWED FOR SEVERAL AREAS OF THUNDERSTORMS ALREADY BY EARLY THIS AFTERNOON. THE BEST INSTABILITY WITH MLCAPES NEAR 2000 J/KG EXISTED OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA SINCE LATE MORNING WITH VALUES CLOSER TO 1000 J/KG OVER SOUTHERN ARIZONA WHERE CLOUDS LINGERED A BIT LONGER. AN UPPER LEVEL JET MAX LOCATED OVER SOUTHERN CALIFORNIA NORTHEASTWARD INTO THE CENTRAL ROCKIES IS PROVIDING FOR STORM ENHANCEMENT OVER OUR WESTERN ZONES. A COUPLE STORMS OVER SOUTHEAST CALIFORNIA HAVE ALREADY REACHED SEVERE LIMITS AND MAY SEE SOME ADDITIONAL SEVERE STORMS THROUGH EARLY EVENING AS STORMS CONTINUE TO TRACK AND DEVELOP INTO SOUTHWEST AND WEST-CENTRAL ARIZONA. SLOW STORM MOTION AND HIGH PWATS ARE ALSO LEADING TO HEAVY RAINFALL PRODUCING STORMS WITH FLASH FLOODING STILL A CONCERN THROUGH THE REST OF TODAY. OVER SOUTH-CENTRAL ARIZONA...STORMS INITIATED LATE THIS MORNING OVER NORTHERN MEXICO INITIALLY WITH FURTHER DEVELOPMENT SINCE NOON OVER PIMA AND SOUTHERN MARICOPA COUNTIES. THOUGH THIS AREA IS IN A LESS FAVORABLE ENVIRONMENT...STILL COULD SEE SOME LOCALIZED STRONG WIND GUSTS AND BLOWING DUST AS THESE STORMS MOVE NORTHWARD INTO THE PHOENIX AREA LATER THIS AFTERNOON INTO THIS EVENING. FLASH FLOOD POTENTIAL OVER SOUTH-CENTRAL ARIZONA IS DEFINITELY A THREAT INTO THIS EVENING...ESPECIALLY AS STORMS MOVE OVER POPULATED AREAS. ACTIVITY SHOULD DIMINISH DURING THE LATE EVENING HOURS...OR AT LEAST SHORTLY AFTER MIDNIGHT TONIGHT AND THINK THE OVERALL ATMOSPHERE WILL BE FAIRLY OVERWORKED FROM THE EXTENSIVE CONVECTION EARLIER IN THE DAY. AM KEEPING AT LEAST CHANCE DURING THE OVERNIGHT HOURS...THOUGH THINK OVERALL COVERAGE WILL NOT BE HIGH. GIVEN THAT IT LOOKS LIKE TODAY WILL OVER WORK THE ATMOSPHERE FAIRLY SUFFICIENTLY...SUNDAY SHOULD SEE MAINLY SCATTERED SHOWERS AND THUNDERSTORMS AND LESS OF A CHANCE OF ANY STRONG TO SEVERE STORMS AS FLOW ALOFT BECOMES MORE CONFLUENT. SLIGHTLY DRIER AIR IS ALSO FORECAST ACROSS THE AREA WHICH COULD HELP MITIGATE STORM CHANCES BUT POPS THAT ARE WELL ABOVE CLIMO ARE WARRANTED THROUGH THE END OF THE WEEKEND /PWATS WILL STILL BE IN THE 75TH TO 90TH PERCENTILE/. THE REAL DRY AIR IS EXPECTED TO ARRIVE MONDAY AND TUESDAY AS THE REMNANT CIRCULATION FROM TROPICAL STORM DOLORES DRIFTS THROUGH CALIFORNIA AND USHERS IN A PROLONGED PERIOD OF DRY/SOUTHWESTERLY FLOW ALOFT. BL MIXING RATIOS ARE FORECAST TO FALL TO AROUND 5-6 G/KG THROUGH MUCH OF THE UPCOMING WEEK COINCIDENT WITH VIRTUALLY NO MLCAPE/MUCAPE ACROSS THE AREA. CLIMO- LIKE POPS HAVE BEEN DRAWN IN MONDAY AND ESPECIALLY FROM TUESDAY ONWARD. THE AREAS MOST LIKELY TO SEE ANY STORM DEVELOPMENT WOULD BE THE HIGHER TERRAIN SPOTS NORTH/EAST OF PHOENIX ALTHOUGH EVEN THEY MAY SEE A BREAK AT TIMES NEXT WEEK. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... CONSIDERABLE MOISTURE FROM HURRICANE DOLORES REMAINS ACROSS THE AREA AND WITH AMPLE INSTABILITY PRESENT WE CONTINUE TO HAVE A GOOD CHANCE OF SHOWERS/STORMS ACROSS THE GREATER PHOENIX AREA LATER THIS AFTERNOON AND THROUGH THE EVENING HOURS. FOR NOW WE WILL GO WITH VCSH IN THE TAFS THROUGH ABOUT 01Z...TRANSITIONING TO VCTS AFTER. DEPENDING ON THE AMOUNT OF STORM COVERAGE...TAFS WILL LIKELY NEED UPDATING TO REFLECT CATEGORICAL MENTION OF TSRA INSTEAD OF SIMPLY VICINITY WORDING. WINDS WILL BE HIGHLY VARIABLE DEPENDING AS OUTFLOWS MAY MOVE ACROSS THE TERMINALS FROM ANY DIRECTION...CHANGING WITH TIME AS NEW CONVECTION DEVELOPS AND MOVES INTO THE AREA. AFTER MIDNIGHT WE SHOULD SEE THE ATMOSPHERE STABILIZED...SO WE WILL TRANSITION INTO SHOWERS INSTEAD OF STORMS...WITH LESSER AMOUNTS OF COVERAGE SO VCSH WILL RETURN TO THE TAFS. OVERALL...CIGS SHOULD STAY GENLY AOA 6K FEET UNLESS HEAVY AMOUNTS OF RAIN FALL AT THE TERMINALS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SIGNIFICANT AMOUNTS OF TROPICAL MOISTURE AND INSTABILITY ARE PRESENT OVER THE SOUTHEAST CALIFORNIA DESERTS...WITH CAPE VALUES ABOVE 2000 J/KG. THUS WE WILL SEE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AFFECTING THE TERMINAL THROUGH THE EVENING HOURS...WITH COVERAGE DECREASING AROUND 02Z TO 03Z. CIGS SHOULD GENLY STAY AOA 5K FEET UNLESS HEAVY RAIN OCCURS AT THE TERMINALS. WINDS WILL FAVOR THE SOUTHWEST TO WEST BUT COULD BE QUITE VARIABLE AT TIMES WITH STORM OUTFLOWS MOVING THROUGH THE AREA FROM ANY DIRECTION. AFTER 06Z EXPECT SCT-BKN DEBRIS CLOUDS MAINLY ABOVE 8K FEET THROUGH THE MORNING HOURS SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... CONDITIONS WILL GRADUALLY DRY OUT STARTING MONDAY...BUT LINGERING MOISTURE WILL PROVIDE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS OVER AT LEAST EASTERN ARIZONA AND POTENTIALLY PORTIONS OF SOUTH- CENTRAL ARIZONA. FOR TUESDAY INTO FRIDAY DRIER FLOW WILL PRETTY CONFINE THUNDERSTORM CHANCES TO THE HIGHER TERRAIN AREAS TO THE EAST OF PHOENIX. BELOW SEASONAL NORMAL HIGH TEMPERATURES ARE EXPECTED MONDAY BUT AS THE AIRMASS DRIES A WARMING TREND IS EXPECTED WITH READINGS CLIMBING TO AROUND NORMAL BY THE MIDDLE OF THE WEEK. MINIMUM HUMIDITIES WILL GRADUALLY DECREASE AND LOWER INTO THE TEENS FOR THE MOST PART BY MIDWEEK. WINDS WILL STAY RELATIVELY LIGHT ALL WEEK...FAVORING NORMAL SOUTHWEST TO WEST DIRECTIONS IN THE AFTERNOON AND EVENING...WITH TYPICAL OCCASIONAL GUSTINESS. && .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OR POSSIBLY ON SUNDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH UNTIL 11 PM MST THIS EVENING FOR AZZ020>028. CA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR CAZ030>033. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...KUHLMAN AVIATION...CB FIRE WEATHER...KUHLMAN/CB
In the hours before
Local storm report, Jul 18, 2:13 PM MST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
213 PM MST SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HEAVY RAIN 1 S BOUSE 33.91N 114.00W
07/18/2015 M1.00 INCH LA PAZ AZ TRAINED SPOTTER
MEASURED IN 17 MINUTES AND TSTM WIND GUST TO 54 MPH
&&
EVENT NUMBER PSR1500071
PSRSpecial weather statement, Jul 18, 2:18 PM MST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 218 PM PDT SAT JUL 18 2015 CAZ033-182200- IMPERIAL COUNTY CA- 218 PM PDT SAT JUL 18 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL IMPERIAL COUNTY UNTIL 300 PM PDT AT 218 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLTVILLE...OR 7 MILES EAST OF IMPERIAL...MOVING NORTH AT 20 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EL CENTRO...BRAWLEY...HOLTVILLE...CALIPATRIA...ALAMORIO...WIEST AND GLAMIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM PDT FOR SOUTHEASTERN CALIFORNIA. LAT...LON 3271 11512 3276 11554 3318 11555 3310 11496 TIME...MOT...LOC 2118Z 186DEG 17KT 3286 11544 CK
Special weather statement, Jul 18, 2:51 PM MST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
251 PM MST SAT JUL 18 2015
AZZ020-021-CAZ031-182300-
LOWER COLORADO RIVER VALLEY AZ AZ-WEST CENTRAL DESERTS AZ-
LOWER COLORADO RIVER VALLEY CA CA-
251 PM MST SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN LA PAZ AND EASTERN RIVERSIDE COUNTIES
INCLUDING THE COMMUNITIES OF PARKER...BOUSE...PARKER DAM
AND ADJACENT STATE HIGHWAYS 72 AND 95.
UNTIL 400 PM MST/400 PM PDT/
AT 247 PM MST /247 PM PDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS NEAR PARKER AND BOUSE MOVING NORTH AT 15 MPH.
THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...AND
HEAVY RAIN RESULTING IN WASH FLOODING OR THE PONDING OF WATER IN
CITY STREETS AND ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
PARKER...BOUSE...VICKSBURG...BUCKSKIN MOUNTAIN PARK...VICKSBURG
JUNCTION AND POSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3425 11401 3407 11344 3369 11375 3372 11418
3401 11445 3409 11441 3417 11429 3417 11425
3426 11415 3431 11413
TIME...MOT...LOC 2147Z 220DEG 47KT 3413 11425
HVSpecial weather statement, Jul 18, 3:21 PM MST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
321 PM MST SAT JUL 18 2015
AZZ022-023-027-182300-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
321 PM MST SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY
UNTIL 400 PM MST
AT 320 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CASHION...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PHOENIX...GLENDALE...SURPRISE...AVONDALE...GOODYEAR...BUCKEYE...EL
MIRAGE...TOLLESON...YOUNGTOWN...CASHION...SUN CITY...WADDELL...
LITCHFIELD PARK...DOWNTOWN GLENDALE...LUKE AFB...GLENDALE SPORTS
COMPLEX...METRO CENTER...CAMELBACK RANCH...ESTRELLA MOUNTAIN PARK AND
LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3327 11243 3326 11250 3333 11258 3344 11261
3352 11246 3371 11220 3368 11211 3360 11209
3347 11212 3334 11226
TIME...MOT...LOC 2220Z 219DEG 31KT 3346 11230
JSLocal storm report, Jul 18, 4:03 PM MST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
403 PM MST SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 5 NE PARKER 34.19N 114.22W
07/18/2015 LA PAZ AZ LAW ENFORCEMENT
ESTIMATED 4 INCH OF WATER ON ROADWAY AT RIVERSIDE DRIVE
AND CIENEGA SPRINGS ROAD. WATER FLOWING OVER ROADWAY
&&
EVENT NUMBER PSR1500072
DEWEYSpecial weather statement, Jul 18, 4:16 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
416 PM MST SAT JUL 18 2015
AZZ022-023-190015-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
416 PM MST SAT JUL 18 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN MARICOPA COUNTY
UNTIL 515 PM MST
AT 414 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WITTMANN...MOVING NORTHEAST AT 28 MPH.
WINDS OF 35 TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GLENDALE...PEORIA...SURPRISE...GOODYEAR...BUCKEYE...EL MIRAGE...
YOUNGTOWN...WITTMANN...CIRCLE CITY...SUN CITY WEST...WADDELL...SUN
CITY...SURPRISE STADIUM...LUKE AFB...WHITE TANK MOUNTAIN PARK...
MORRISTOWN...BEARDSLEY AND VISTANCIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3389 11231 3391 11224 3395 11224 3396 11219
3369 11221 3345 11245 3341 11261 3344 11271
3357 11287 3399 11271
TIME...MOT...LOC 2314Z 203DEG 25KT 3379 11248
JSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:21 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 17, 6:26 PM MST | Special Weather Statement | PSR | 49 min | |
| Jul 17, 7:25 PM MST | Areal Flood Warning | PSR | La Paz | 6 hr |
| Jul 17, 7:40 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 17, 8:11 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 18, 11:10 AM MST | Special Weather Statement | PSR | 50 min | |
| Jul 18, 1:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 18, 2:08 PM MST | Special Weather Statement | PSR | La Paz | 37 min |
| Jul 18, 2:09 PM MST | Special Weather Statement | PSR | La Paz | 36 min |
| Jul 18, 2:12 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Jul 18, 2:22 PM MST | Blowing Dust Advisory | PSR | 71 min | |
| Jul 18, 2:51 PM MST | Special Weather Statement | PSR | La Paz | 69 min |
| Jul 18, 3:17 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 18, 3:21 PM MST | Special Weather Statement | PSR | Maricopa | 39 min |
| Jul 18, 3:33 PM MST | Dust Storm Warning | PSR | 63 min | |
| Jul 18, 3:46 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 18, 4:16 PM MST | Special Weather Statement | PSR | Maricopa | 59 min |
| Jul 18, 10:05 AM MST | Special Weather Statement | PSR | Riverside | 40 min |
| Jul 18, 10:29 AM MST | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Jul 18, 10:53 AM MST | Special Weather Statement | PSR | Riverside | 37 min |
| Jul 18, 11:11 AM MST | Areal Flood Advisory | PSR | Riverside, San Bernardino | 3 hr |
| Jul 18, 11:37 AM MST | Severe Thunderstorm Warning | PSR | Riverside | 38 min |
| Jul 18, 11:47 AM MST | Flash Flood Warning | PSR | Riverside | 3 hr |
| Jul 18, 1:42 PM MST | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Jul 18, 1:43 PM MST | Severe Thunderstorm Warning | PSR | Imperial | 32 min |
| Jul 18, 2:18 PM MST | Special Weather Statement | PSR | Imperial | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.